# SDR SWIA200312680

- Difficulty date: December 8, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 4,970 hours, 4,376 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5074
- Condition: Faulty
- Location: Rt Spoiler
- Part time: 4,910 hours, 4,324 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, SPOILERON FAULT MESSAGE DISPLAYED, WOULD NOT RESET W/ APPLICABLE CBS.  REPLACED RIGHT INBOARD AND OUTBOARD SPOILERON PCU'S IAW MM 27-62-01, OPS CHECK & LEAK CHECK GOOD.  S/N OFF  MAL-5553.
